Shifi (Shifra) Reif


My main research interests are Representation theory, Lie algebras and superalgebras, and algebraic combinatorics. I am currently at a tenure track position at Bar Ilan University. I’ve been a postdoctoral fellow at University of Michigan 2011-2015, after receiving my Ph.D. at the Weizmann Institute of Science, where my advisor was Maria Gorelik.


Publications:

  1. Simplicity of vacuum modules over affine Lie superalgebras, with Crystal Hoyt, Journal of Algebra 321 no. 10 (2009), 2861-2874.
  2. Weyl Denominator identity for affine Lie superalgebras with zero Coxeter number, with Maria Gorelik, Algebra and Number Theory 6 no. 5 (2012),  1043-1059.
  3. Denominator identity for twisted affine Lie superalgebras, Int. Math. Res. Notices (2014)  4146-4178.
  4. Savings and insurance within the dual theory of choice. Risk and Decision Analysis 4 no. 4 (2013), 235--241. With Y. Machnes.
  5. The Kac Wakimoto character formula for the general linear Lie superalgebras,   Algebra and Number Theory 9 no. 6,  (2015), 1419-1452. With M. Chmutov and C. Hoyt.
  6. A superdimension formula for gl(m|n) modules,  J. Algebra Appl. With M. Chmutov and  R. Karpman.
  7. A Weyl-Type character formula for PDC modules of gl(m|n),  J. Lie Theory 27 (2017) 1069-1088. With M. Chmutov and C. Hoyt.
  8. The Duflo-Serganova functor and Grothendieck rings of Lie superalgebras, Alg. Number Th. 12 (2018) 2167-2184. With C. Hoyt.
  9. On tensor products of irreducible integrable representations. With R. Venkatesh. Submitted.
  10. The Grothendieck ring of periplectic Lie superalgebras. With M.-S. Im, and V. Serganova. Preprint.
  11. Denomanator identities for periplectic Lie superalgebras. With C. Hoyt, M.-S. Im. Preprint.

 

Email:  shifra.reif@biu.ac.il

Coordinates:

Room 112, Building 216, Department of Mathematics, Bar Ilan University.